# SDR RAIA201511030002

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 39,010 hours, 35,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY FLOOD LIGHT NR 1 IS INOPERATIVE.  R & R PAX DOOR EMERGENCY FLOOD LIGHT BULB.  OPS CHECK GOOD.
